Couldn't find what you looking for?

TRY OUR SEARCH!

Ok i was wondering what I should be expecting. This past week i been planning on getting off opiates. For the past 3 months I been abusing opiates, from ocycontin, percecets, and vicodine. On average I would say between all the drugs I was doing around 40-50 mg per day. This psat week i have been on my tapering off peorid. 4 vicodin's monday and tues. wed- friday 3. saturday and sunday 2. However this past Friday I was feeling kind of sick. just the syptoms of a common cold. Minor Headache, minor sore throat, and kind of tired...... Now is this from getting off the vicodine or just a consequences that i was getting a cold. However I havent taken anything in about 24 hours. So I guess i been 1 day clean. Also when withdrawling from pain Killers is the first day the worst day? or does it get worse as the week goes on?

Loading...

The "cold" is probably from the withdrawls and isn't really a cold and yes for the first 3-4 days the withdrawl symptoms can continue to get worse before they get better around the 6th or 7th day.
If you're taking high doses of o.c's or any other opiate you might want to check in to a doctor who can prescribe Suboxone.
Suboxone is a REALLY good medication to help you get off of opiates and take away the awful withdrawl symptoms as well. But you have to be on a specific amount of opiates in order to be prescribed to Suboxone.
Unlike Methadone, which normally gets people more addicted to opiates than what they were originally using Methadone to get rid of, Suboxone isn't addictive. Methadone is very addictive and it's pretty much pointless to me to try to use it to get off of opiates because of it's addictiveness.
I have been taking Suboxone and I've also taken Methadone before and I personally prefer Suboxone because it got rid of the withdrawl symptoms and it took away the cravings for the drugs I was doing.
Most doctors who CAN prescribe Suboxone will help you if you just talk to them and be as HONEST as possible.
The reason you need to be honest with them is so they can get you on the right dosage of Suboxone, then taper you down so you will eventually be off ALL opiates.
I hope this has helped you and best wishes!
Reply

Loading...

Thank you for your response. I truely appreciate it, however as of right now I'm on my 2nd day being clean, and have no withdrawal syptoms of anything. My cold is actually gone and i'm pretty normal. Iam taking about 3 zanax a day to help with the nerves and sleep. I'm also taking a lot of mulitivitamins and a lot of protein. To be honest i'm not sure if the cold even had anything to do with withdrawal symptoms. I actually spoke with a Doctor and he said most of the symtoms that come from opiate withdrawal are throwing up, diarrhea, and runny nose....... Well I don't know it's been 2 full days and everything seems pretty much fine. I guess if you stay around that 40-50mg of opiates per day you will be ok. I have heard of suboxone but i don't think i take enough of the opiates to justify a doctor prescribing it for me.... All in all I feel pretty good right now. I have a sense of power that these drugs can't control me and i can control myself going forward........ Thanks for your help and comments.
Reply

Loading...

You're very welcome!

You're doing the right thing! I know that when I withdrawaled I was a raging witch and my nerves were shot completely! So, I took Xanax and Klonopin and that did ease it some .. So, it's good that you are doing that!
I still haven't gotten clean yet so I really do commend you for doing what you're doing. It's something you should be EXTREMELY proud of, and I really mean that!
You just keep your head up and hang in there! I have every confidence in the world that you'll be just fine.
Reply

Loading...